# SDR DALA2024061005909

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0381421) LAV E RED AND WHITE EEPLS LIGHT LENSES DAMAGED. REMOVED AND INSTALLED NEW RED AND WHITE EEPLS LIGHT LENSES IN LAV IAW B737 AMM 33-51-14-960-802 TEST PASSED.
